Fuzzy translations and fuzzy multiplications of BCK/BCI-algebras
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 353-360
https://doi.org/10.4134/CKMS.2009.24.3.353
Printed September 1, 2009
Kyoung Ja Lee, Young Bae Jun, and Myung Im Doh
Hannam University, Gyeongsang National University, and Gyeongsang National University
Abstract : Fuzzy translations, (normalized, maximal) fuzzy extensions and fuzzy multiplications of fuzzy subalgebras in BCK/BCI-algebras are discussed. Relations among fuzzy translations, (normalized, maximal) fuzzy extensions and fuzzy multiplications are investigated.
Keywords : fuzzy translation, (normalized, maximal) fuzzy extension, fuzzy multiplication
MSC numbers : 03G25, 06F35, 08A72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd